Volume 10, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Pseudoholomorphic punctured spheres in $\mathbb{R}{\times}(S^{1}{\times}S^{2})$: Properties and existence

Clifford Henry Taubes

Geometry & Topology 10 (2006) 785–928

arXiv: 0903.0142

Abstract

This is the first of at least two articles that describe the moduli spaces of pseudoholomorphic, multiply punctured spheres in × (S1 × S2) as defined by a certain natural pair of almost complex structure and symplectic form. This article proves that all moduli space components are smooth manifolds. Necessary and sufficient conditions are also given for a collection of closed curves in S1 × S2 to appear as the set of |s| limits of the constant s slices of a pseudoholomorphic, multiply punctured sphere.

Keywords
pseudoholomorphic, punctured sphere, almost complex structure, symplectic form, moduli space
Mathematical Subject Classification 2000
Primary: 53D30
Secondary: 53C15, 53D05, 57R17
References
Forward citations
Publication
Received: 6 April 2004
Accepted: 9 May 2006
Published: 24 July 2006
Proposed: Rob Kirby
Seconded: Peter Ozsváth, Yasha Eliashberg
Authors
Clifford Henry Taubes
Department of Mathematics
Harvard University
Cambridge MA 02138
USA